On semi-inner product spaces, I

T. Husain; B. D. Malviya

Colloquium Mathematicae (1972)

  • Volume: 24, Issue: 2, page 235-240
  • ISSN: 0010-1354

How to cite


T. Husain, and B. D. Malviya. "On semi-inner product spaces, I." Colloquium Mathematicae 24.2 (1972): 235-240. <http://eudml.org/doc/264594>.

author = {T. Husain, B. D. Malviya},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {235-240},
title = {On semi-inner product spaces, I},
url = {http://eudml.org/doc/264594},
volume = {24},
year = {1972},

AU - T. Husain
AU - B. D. Malviya
TI - On semi-inner product spaces, I
JO - Colloquium Mathematicae
PY - 1972
VL - 24
IS - 2
SP - 235
EP - 240
LA - eng
UR - http://eudml.org/doc/264594
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.